MAUDE Adverse Event Report: K2M, INC. UNIPLANAR SCREW; SIZE Ø5.5X40 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. UNIPLANAR SCREW; SIZE Ø5.5X40 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 2911-35540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that an everest uniplanar screw fractured post-operatively.Revision surgery has not taken place nor been scheduled.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Corrected data: b3.Additional data: d6a.
 
Additional Manufacturer Narrative
Additional data: a2.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
UNIPLANAR SCREW; SIZE Ø5.5X40 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23384322
Report Number3004774118-2025-00161
Device Sequence Number15715064
Product Code NKG
UDI-Device Identifier10888857044012
UDI-Public(01)10888857044012(11)210521(10)PAXN
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181603
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2911-35540
Device Lot NumberPAXN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/23/2025
01/26/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/09/2025
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age19 YR
Patient SexFemale